Article

3 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Journal of the American Academy of Dermatology
Volume 57, n° 4
pages 718-721 (octobre 2007)
Doi : 10.1016/j.jaad.2007.05.025
Case Reports

Acute generalized exanthematous pustulosis from dalteparin
 

Peter Komericki, MD , Robert Grims, MD, Birger Kränke, MD, Werner Aberer, MD
Department for Environmental Dermatology and Venereology, Medical University of Graz, Graz, Austria 

Reprint requests: Peter Komericki, MD, Department for Environmental Dermatology and Venereology, Medical University of Graz, Auenbruggerplatz 8, 8036 Graz, Austria, Europe.
Abstract

Heparins are widely used for the prophylaxis and treatment of venous thromboembolism. Several types of immunologically mediated reactions to heparins are reported, among them delayed-type hypersensitivity reactions with erythematous, infiltrated itchy plaques at injection sites. We describe a female patient, whose localized reaction from dalteparin was followed by a generalized rash presenting as acute generalized exanthematous pustulosis. Subcutaneous provocation testing showed cross-reactions to enoxaparin, certoparin, reviparin, nadroparin, danaparoid, fondaparinux, but not to pentosan polysulfate. The danaparoid and in a lesser extent the nadroparin patch showed pustules. Within the next day, a generalized rash developed. The upper aspect of her trunk was highly affected and showed discrete pustules. Despite the fact that low molecular–weight heparins are widely prescribed, this is, to our knowledge, the first observation of a pustular drug eruption attributable to this class of substances.

The full text of this article is available in PDF format.

Abbreviations used : AGEP, LMWH, UFH



 Funding sources: None.
 Conflicts of interest: None declared.



© 2007  American Academy of Dermatology, Inc.@@#104156@@
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline
You can move this window by clicking on the headline